# SDR C2XA08IA135

- Difficulty date: June 5, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 16,877 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2452, DURING PREFLIGHT INSPECTION THE CREW REPORTED AN ELECTRICAL ODOR IN THE CABIN.  MAINTENANCE INSPECTED THE ACFT, AND REMOVED AND REPLACED THE LIGHT BALLAST AT ROW SIX.  OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
